MathSciNet Relay Station
MathSciNet bibliographic data
MR2465801 11E04 (11E76 20G15)
Garibaldi, Skip Orthogonal representations of twisted forms of $\rm SL_2$. Represent. Theory 12 (2008), 435–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement